the tinnitus site     the tinnitus site     the tinnitus site

Tinnitus Causes – Objective and Subjective!

Tinnitus CausesTinnitus Causes. The causes represent the only form of identifying a treatment or an approach for dealing with the bothering noise in the ears.

The classification of this medical problem takes into consideration the objective or subjective triggers underlying the condition.

Tinnitus Causes.

Objective Tinnitus Causes.

Tinnitus is experienced by the patient as ringing, clicking or as some other kind of inner sound. With objective factors, the clinician perceives the bothering sound upon consultation. The problem may arise from muscle contractions or spasms that affect the middle ear. The noise could also be experienced with the pulse (hence the name of pulsatile tinnitus).

tinnitus control review

In this case, the pulsating nature of the sound results from altered blood flow, atherosclerosis or blood turbulence near the ear. In fact, problems in the circulatory system very often lead to the appearance of ringing noise in the ears.

Subjective Tinnitus Causes.

The notion of ‘subjective’ indicates that only the patient perceives the sound, without the possibility for the doctor to hear it too. Trauma or noise-induced hearing loss represents the most common cause of subjective tinnitus.

Earwax accumulation, external ear infection, Meniere disease, age-related hearing loss and middle ear effusion also have a higher rate of frequency in the diagnosis and treatment of tinnitus.

Difficulties nevertheless appear when there is no apparent external explanation for the symptoms, and more sophisticated medical investigations are required.

Less Common Tinnitus Causes.

Studies indicate that tinnitus may appear as a side effect of drug treatments with common medications like aspirin. Such cases are very rare, but they are nonetheless possible. Over 260 drugs may be responsible for the troublesome ringing in the ears.

Sometimes it is not drug administration but withdrawal that proves responsible for the symptoms. A clear example here is withdrawal from benzodiazepine.

An abnormally low level of serotonin activity may also cause noise in the ears. Unfortunately, the condition sometimes persists for months.

It is of paramount importance to contact the general practitioner and get professional diagnosis of your health condition. The sooner you identify the reasons behind your condition, the more easily you’ll fight it.

 

Previous Post
Tinnitus Support
Tinnitus Information Pages

Tinnitus Support: Finally You Found it!